# SDR 2002UALA00081

- Difficulty date: January 11, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N338UA
- Make and model: Boeing 737322
- Aircraft serial: 24242
- Aircraft time: 41,137 hours, 22,271 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL UPPER BULKHEAD CRACKED AT LBL 31 STATION 663.75 + 2.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGE.  INSTALLED DOUBLER REPAIR.
